# SDR DALA2015020901034

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 61,703 hours, 16,973 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING SMELL FROM MID GALLEY.  RESET CIRCUIT BREAKERS AND CLEAN HOT PLATE RUN CYCLES, OPS CHECK NORMAL.
